American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[2] Marianne Akian. Densities of idempotent measures and large deviations. Trans. Amer. Math. Soc. 351 (1999) 4515-4543. MR 1466943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jan Hamhalter. Universal state space embeddability of Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 131-137. MR 1610905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Klaus D. Schmidt. On the modulus of weakly compact operators and strongly additive vector measures . Proc. Amer. Math. Soc. 102 (1988) 862-866. MR 934857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1